# SDR FDEA201709162583

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DETACHABLE ELEVATOR PANEL 335HZ FOUND MISSING   CARRIED OUT A REPAIR IAW EA 1-5510-T0335323, PT 1. INSTALLED THE PANEL IAW AMM 20-50-02. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
